# SDR RAAA99E4070

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK, FOUND CORROSION ON TRANVERSE FLOORBEAM AT TOP FLANGE FS 309 LBL 29 - LBL 50.  REPLACED TRANVERSE FLOORBEAM PER SRM 51-2-1, M-54 NR 59.
